@article{bwmeta1.element.bwnjournal-article-cmv78z1p133bwm, author = {Wolfgang Rump}, title = {Green walks in a hypergraph}, journal = {Colloquium Mathematicae}, volume = {78}, year = {1998}, pages = {133-147}, zbl = {0938.16008}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv78z1p133bwm} }
Rump, Wolfgang. Green walks in a hypergraph. Colloquium Mathematicae, Tome 78 (1998) pp. 133-147. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv78z1p133bwm/
[000] [1] C. Berge, Graphes et hypergraphes, Dunod, Paris, 1973.
[001] [2] J. A. Green, Walking around the Brauer tree, J. Austral. Math. Soc. 17 (1974), 197-213. | Zbl 0299.20006
[002] [3] H. Jacobinski, Maximalordnungen und erbliche Ordnungen, Vorl. FB-Math. Univ. Essen, Heft 6, 1981.
[003] [4] W. Plesken, Group Rings of Finite Groups over p-adic Integers, Lecture Notes in Math. 1026, Springer, Berlin, 1983.
[004] [5] I. Reiner, Maximal Orders, Academic Press, London, 1975.
[005] [6] C. M. Ringel and K. W. Roggenkamp, Diagrammatic methods in the representation theory of orders, J. Algebra 60 (1979), 11-42. | Zbl 0438.16021
[006] [7] K. W. Roggenkamp, Blocks of cyclic defect and Green-orders, Comm. Algebra 20 (1992), 1715-1734. | Zbl 0748.20006
[007] [8] K. W. Roggenkamp, Generalized Brauer tree orders, Colloq. Math. 71 (1996), 225-242.
[008] [9] W. Rump, Discrete posets, cell complexes, and the global dimension of tiled orders, Comm. Algebra 24 (1996), 55-107. | Zbl 0846.16007
[009] [10] D. J. A. Welsh, Matroid Theory, Academic Press, London, 1976.
[010] [11] A. Wiedemann, Projective resolutions and the global dimension of subhereditary orders, Arch. Math. (Basel) 53 (1989), 461-468. | Zbl 0686.16004